Alert archive / Nebraska / Wind Advisories in 2013

Wind Advisory 10, NWS Omaha, NE

November 2, 20138 counties in Iowa; 18 counties in Nebraska

NWS Omaha, NE issued this wind advisory at Nov 2, 2013, 3:55 PM CDT for 8 counties in Iowa; 18 counties in Nebraska. It took effect at Nov 3, 2013, 10:04 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2013, 3:55 PM CDT (20:55 UTC)
In effect from
Nov 3, 2013, 10:04 AM CST
Expired
Nov 3, 2013, 6:00 PM CST
In force
8 hr
Issued by
NWS Omaha, NE
All 26 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Burt County, NE, Butler County, NE, Cass County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 42 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WWUS73 KOAX 022055
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
355 PM CDT SAT NOV 2 2013


.INTENSE SURFACE LOW PRESSURE OVER THE HIGH PLAINS WILL BRING
STRONG WINDS TO THE REGION ON SUNDAY.

IAZ043-055-056-069-079-080-090-091-NEZ045-052-053-066>068-078-
088>093-030500-
/O.NEW.KOAX.WI.Y.0010.131103T1700Z-131104T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-WASHINGTON-DOUGLAS-SARPY-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...BLAIR...OMAHA...BELLEVUE...PAPILLION...LA VISTA...
LINCOLN...PLATTSMOUTH...NEBRASKA CITY...CRETE...WILBER...
FAIRBURY...BEATRICE...TECUMSEH...STERLING...AUBURN...
PAWNEE CITY...TABLE ROCK...FALLS CITY
355 PM CDT SAT NOV 2 2013

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY. 

* WINDS...SOUTHERLY WIND GUSTS AROUND 45 MPH ARE EXPECTED THROUGH
  THE AFTERNOON HOURS.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE
  VEHICLES...AS WELL AS MOTORCYCLES. USE EXTRA CAUTION.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. 

&&

$$
4 follow-up statements
124 
WWUS73 KOAX 030250
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
950 PM CDT SAT NOV 2 2013

...BECOMING VERY WINDY SUNDAY...

.SOUTHERLY WINDS WILL INCREASE TO AROUND 30 MPH SUNDAY WITH WIND
GUSTS UP TO 45 MPH.

NEZ034-044-050-051-065-031100-
/O.EXA.KOAX.WI.Y.0010.131103T1700Z-131104T0000Z/
BURT-DODGE-BUTLER-SAUNDERS-SEWARD-
INCLUDING THE CITIES OF...TEKAMAH...OAKLAND...LYONS...DECATUR...
FREMONT...DAVID CITY...WAHOO...ASHLAND...YUTAN...SEWARD...MILFORD
950 PM CDT SAT NOV 2 2013

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY. 

* WINDS...SOUTHERLY WINDS WILL INCREASE TO AROUND 30 MPH WITH
  GUSTS UP TO 45 MPH. 

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...AS 
  WELL AS MOTORCYCLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ045-052-053-066>068-078-
088>093-031100-
/O.CON.KOAX.WI.Y.0010.131103T1700Z-131104T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-WASHINGTON-DOUGLAS-SARPY-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...BLAIR...OMAHA...BELLEVUE...PAPILLION...LA VISTA...
LINCOLN...PLATTSMOUTH...NEBRASKA CITY...CRETE...WILBER...
FAIRBURY...BEATRICE...TECUMSEH...STERLING...AUBURN...
PAWNEE CITY...TABLE ROCK...FALLS CITY
950 PM CDT SAT NOV 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
SUNDAY...

* WINDS...SOUTHERLY WINDS WILL INCREASE TO AROUND 30 MPH WITH
  GUSTS UP TO 45 MPH. 

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...AS 
  WELL AS MOTORCYCLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$
765 
WWUS73 KOAX 030949
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
349 AM CST SUN NOV 3 2013

...STRONG SOUTH WINDS THIS AFTERNOON...

.SOUTHERLY WINDS WILL INCREASE TO AROUND 30 MPH TODAY WITH WIND
GUSTS UP TO 45 MPH.

IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068-
078-088>093-031800-
/O.CON.KOAX.WI.Y.0010.131103T1700Z-131104T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...TEKAMAH...OAKLAND...LYONS...DECATUR...FREMONT...
BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...
PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
349 AM CST SUN NOV 3 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING...

* WINDS...SOUTHERLY WINDS WILL INCREASE TO AROUND 30 MPH WITH
  GUSTS APPROACHING 45 MPH.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...AS WELL
  AS MOTORCYCLES. USE EXTRA CAUTION WHILE DRIVING.
  ALSO...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$
979 
WWUS73 KOAX 031604
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1004 AM CST SUN NOV 3 2013

...STRONG SOUTH WINDS THIS AFTERNOON...

.SOUTHERLY WINDS WILL INCREASE TO AROUND 30 TO 35 MPH
TODAY...WITH WIND GUSTS UP TO AROUND 45 MPH.

IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068-
078-088>093-040000-
/O.EXT.KOAX.WI.Y.0010.131103T1604Z-131104T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...TEKAMAH...OAKLAND...LYONS...DECATUR...FREMONT...
BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...
PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
1004 AM CST SUN NOV 3 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...SOUTHERLY WINDS WILL REACH SPEEDS OF AROUND 30 TO 35
  MPH...WITH GUSTS AROUND 45 MPH.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...AS 
  WELL AS MOTORCYCLES. USE EXTRA CAUTION WHILE DRIVING. ALSO... 
  UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED.

&&

$$

MAYES
794 
WWUS73 KOAX 032356
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
556 PM CST SUN NOV 3 2013

IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068-
078-088>093-040100-
/O.EXP.KOAX.WI.Y.0010.000000T0000Z-131104T0000Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...TEKAMAH...OAKLAND...LYONS...DECATUR...FREMONT...
BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...
PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH...
NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
556 PM CST SUN NOV 3 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

SOUTHEAST WINDS HAVE DECREASED TO BELOW WIND ADVISORY
CRITERIA...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE
AT 6PM.

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Nov 2, 3:31 PM CDT, 24 minutes earlier.

Area forecast discussion, Nov 2, 3:31 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
331 PM CDT SAT NOV 2 2013

SHORT TERM...TONIGHT THROUGH TUESDAY.

FIRST ISSUE TO CONTEND WITH IS STRONG WINDS ON SUNDAY. STOUT SFC
CYCLOGENESIS OVER ERN CO/WRN KS IS ADVERTISED TO TAKE PLACE IN
RESPONSE TO INCREASING DPVA WITH APPROACHING UPPER TROF. THERE HAS
BEEN GOOD RUN TO RUN CONSISTENCY SHOWING STRONG WINDS
DEVELOPING...AND THE LATEST SREF PROB FOR MEETING ADV CRITERIA IS
QUITE HIGH BY AFTERNOON. THUS FEEL COMPELLED TO ISSUE A WIND ADV
MAINLY OVER THE ERN/SRN CWA.

GOOD AGREEMENT AMONGST THE MODELS ADVERTISING UPPER SHORTWAVE RIDGE
ALOFT WILL GET KICKED EWD IN RESPONSE TO PAC NW SHORTWAVE TROF
DIGGING OVER THE WRN CONUS THE NEXT SEVERALS DAYS. HGT FALLS BEGIN
EXPANDING ACROSS THE CNTRL PLAINS SUN AFTN WITH A SFC BAROCLINIC
ZONE SETTING UP OVER THE WRN DAKOTAS/WRN HIGH PLAINS. WITH THE
EVOLVING UPPER LEVEL LONGWAVE TROF PROGGED TO SLOW DOWN A BIT EARLY
NEXT WEEK ALONG WITH SFC COLD FRONT STALLING OUT IN THE VICINITY OF
THE SRN CWA...BELIEVE THAT SWD PLUNGE OF BRUNT OF CAA SHOULD BE
TEMPERED MAKING ANY PCPN TRANSITION TO ALL SNOW QUITE DIFFICULT.
THUS BELIEVE PCPN TYPE WILL BE A RA/SN MIX AT BEST OVER THE NRN CWA
MON NIGHT/TUES.

DEE

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY.

MODELS ARE STILL IN GOOD AGREEMENT IN THAT A LARGE-SCALE POSITIVELY
TILTED OPEN SYSTEM WILL BE MOVING THROUGH THE FORECAST AREA EARLY IN
THIS PERIOD. THE MODELS TODAY ARE IN BETTER AGREE THOUGH IN THE LOW-
LEVEL BOUNDARIES AND ASSOCIATED THERMAL PROFILE. FAVORABLE LARGE-
SCALE SUPPORT FOR ASCENT WILL BE FOCUSED ALONG AND AHEAD OF THE MID
LEVEL SHEAR AXIS WHERE Q-G FORCING WILL COMBINE WITH MID LEVEL
FRONTOGENESIS WITH WEAK STATIC STABILITY FOR A HIGH CONFIDENCE IN
DECENT UVV AND WILL CONTINUE WITH THE HIGH POPS. LIFT WILL BE
RAPIDLY EXITING THE FORECAST AREA FROM NORTHWEST TO SOUTHEAST ON
TUESDAY NIGHT THROUGH AS THE MID-LEVEL SHEAR AXIS SHIFTS EASTWARD.
THE POSITIVE NATURE OF THE TROUGH WILL ALLOW FOR COLD TO FLOOD IN
FROM THE NORTHWEST DURING TUESDAY NIGHT. POINT FORECAST SOUNDINGS
AND TIME-HEIGHT CROSS SECTIONS INDICATE THAT SOME OF THE RAIN MAY
MIX WITH SNOW AS IT IS ENDING AS FAR SOUTH AS A LINE FROM ONAWA TO
WAHOO TO SEWARD. AREAS OF NORTHEAST NEBRASKA...TO THE NORTHWEST OF
THIS LINE...MAY SEE SOME MINOR ACCUMULATIONS TUESDAY NIGHT.
WEDNESDAY CONTINUES TO LOOK COLD WITH SOME SC AND CAA. WE WILL
CONTINUE THE TREND FROM YESTERDAY OF LOWERING HIGHS ON WED BELOW
GUIDANCE /ALTHOUGH MOS IS STARTING TO CATCH ON/. AFTER A COLD NIGHT
ON WED NIGHT THE HEIGHTS WILL START TO INCREASE AS A WRN US RIDGE
EXPANDS EWD AND WE SHOULD SEE WARMING TEMPERATURES INTO NEXT
WEEKEND.

JB

AVIATION...18Z TAFS FOR KOMA...KLNK...AND KOFK.

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF CYCLE. WINDS WILL BE
THE MAIN CONCERN. WINDS WILL REMAIN 10KT OR LESS TODAY AS THE BACK
FROM WESTERLY TO SOUTHERLY. WINDS WILL BEGIN TO INCREASE TONIGHT
AT KOFK...AND CLOSER TO MORNING AT KLNK/KOMA. BY MID-
MORNING...WINDS SHOULD REACH AROUND 25G35KT...AND WILL REMAIN
GUSTY THROUGH THE AFTERNOON.

MAYES

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 11 AM TO 6 PM CST SUNDAY FOR NEZ045-052-053-
     066>068-078-088>093.

IA...WIND ADVISORY FROM 11 AM TO 6 PM CST SUNDAY FOR IAZ043-055-056-
     069-079-080-090-091.

&&

99/99
Hazardous weather outlook, Nov 2, 3:48 AM CDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
348 AM CDT SAT NOV 2 2013

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-022300-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
348 AM CDT SAT NOV 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG SOUTH WINDS WILL DEVELOP SUNDAY AS A LOW PRESSURE SYSTEM
DEEPENS IN EASTERN COLORADO. WINDS IN EXCESS OF 30 MPH WILL BE
COMMON...WITH GUSTS WELL OVER 40 MPH MUCH OF THE AFTERNOON.

A MIX OF RAIN AND SNOW IS LIKELY ON TUESDAY...WITH SOME MINOR
ACCUMULATIONS OF SNOW POSSIBLE IN NORTHEAST NEBRASKA GENERALLY
NORTHWEST OF AN ALBION TO WAYNE LINE. IF TEMPERATURES ARE COOLER
THAN CURRENTLY EXPECTED...MORE SIGNIFICANT SNOWFALL COULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Wind Advisories in Nebraska, 2013Wind Advisories in Iowa, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.